Journal of Geoscience and Environment Protection

Journal of Geoscience and Environment Protection

ISSN Print: 2327-4336
ISSN Online: 2327-4344
www.scirp.org/journal/gep
E-mail: gep@scirp.org
"The Application of the Generalized Finite Difference Method (GFDM) for Modelling Geophysical Test"
written by Angel Muelas, Eduardo Salete, Juan José Benito, Francisco Ureña, Luis Gavete, Miguel Ureña,
published by Journal of Geoscience and Environment Protection, Vol.7 No.4, 2019
has been cited by the following article(s):
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top